# SDR AALA201811079014

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 61,358 hours, 27,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY EXIT LIGHTS REMAIN ON REGARDLESS OF THE SWITCH POSITION.  TURNED OFF THE NO SMOKING LIGHT SWITCH. EMERGENCY EXIT LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.
